Fulltext PDF

Research Article
Propagation of Love Waves Through an Irregular Surface Layer in the Presence of an Infinite Rigid Strip

Report a Citation

Singh, J. and P. Kadian,, 2011. Propagation of love waves through an irregular surface layer in the presence of an infinite rigid strip.. Asian J. Math. Stat., 4: 200-213.

DOI: 10.3923/ajms.2011.200.213

URL: https://scialert.net/abstract/?doi=ajms.2011.200.213
If you have cited the above article in your published manuscript? Please provide complete citation report of your article.
Citation   Report 
Title of manuscript:
Source of manuscript:

Security Question:


In case your published manuscript has no DOI, then you should send copy of published article via e-mail to support@scialert.com
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

©  2019 Science Alert. All Rights Reserved
Fulltext PDF
References Abstract